# SDR AALA20110707PHX01

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 40,983 hours, 19,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT SAN-DFW.  CREW REPORTED TAIL COMPARTMENT OVERHEAT INDICATION DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE CLAMPS ON 1701 DUCT, HEAT EXCHANGER TEMP SENSOR GASKET LEAKING AND DUCT 3031 HAD A CHAFE SPOT ON IT.  TIGHTENED CLAMPS ON 1701 DUCT, REPLACED HEAT EXCHANGER TEMP SENSOR GASKET AND REPLACED DUCT 3031.  SYSTEM GROUND CHECK NORMAL OPERATION.
